# SDR IXXA20251020002

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 86,014 hours, 157,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Beam
- Part number: 145T1382
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD IS CRACKED IN THE TRANSITION RADIUS STUB BEAM STA 903.5 RIGHT SIDE
